# SDR QXEA2012062800583

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 12,381 hours, 13,386 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH38013
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAIL LIGHT ILLUMINATED DURING START ATTEMPT WITH A SIGNIFICENT AMOUNT OF FUEL DUMPED ON THE GROUND UNDER THE TAIL SECTION.  HEAVY FUEL ODOR INSIDE ACFT.  R & R IGNITOR PLUGS WITH NEW IAW AMM TASK 49-40-04-000-801/49-40-04-400-801.  PERFORMED START PROCEDURE INSPECTION OF APU IAW TASK 49-00-00-869-801. CHECKED GOOD, NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
